Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 2, Number 9

All articles in this issue are freely accessible.

The motions of the atmosphere and especially its waves
E. Herrmann.
Bull. Amer. Math. Soc. 2 (1896), 285-296
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1557453
Some points in the elements of the theory of functions
W. F. Osgood.
Bull. Amer. Math. Soc. 2 (1896), 296-302
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1557454
On the motion of a homogeneous sphere or spherical shell on an inclined plane, taking into account the rotation of the earth
Alexandre S. Chessin.
Bull. Amer. Math. Soc. 2 (1896), 302-309
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1557455
Notes
Bull. Amer. Math. Soc. 2 (1896), 309-310
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
New publications
Bull. Amer. Math. Soc. 2 (1896), 310-316
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society